# SDR CALA9600992

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER AND LOWER SKIN OF RT WING LOWER FIXED PANEL DEBONDING FORWARD OF WHEEL WELL DOOR RELEASE HANDLE.  THE PANEL WAS REMOVED, REPAIRED IAW SRM 51-40-05 AND REINSTALLED.
